# SDR COMA0560047

- Difficulty date: January 11, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 13,971 hours, 13,014 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 5834 APU SMELLED LIKE FUEL, SMOKE COMING FROM INTAKE.  COULD NOT DUPLICATE.  INSPECTED APU FOR FUEL LEAKS.  NO DEFECTS FOUND.
